IJSTR

International Journal of Scientific & Technology Research

Home About Us Scope Editorial Board Blog/Latest News Contact Us
0.2
2019CiteScore
 
10th percentile
Powered by  Scopus
Scopus coverage:
Nov 2018 to May 2020

CALL FOR PAPERS
AUTHORS
DOWNLOADS
CONTACT

IJSTR >> Volume 8 - Issue 8, August 2019 Edition



International Journal of Scientific & Technology Research  
International Journal of Scientific & Technology Research

Website: http://www.ijstr.org

ISSN 2277-8616



On Multidimensional fixed Point Theorems In Ordered V-Fuzzy Metric Spaces

[Full Text]

 

AUTHOR(S)

Ayush Bartwal, R. C. Dimri, Gopi Prasad

 

KEYWORDS

Common fixed point, Fuzzy metric spaces, V-fuzzy metric spaces. MSC: 47H10, 54H25.

 

ABSTRACT

In this article, we establish some coincidence point and common fixed point theorems in the recently introduced notion of partially ordered V-fuzzy metric spaces for ϕ-contraction. Using the results, suitable conditions are framed to make sure the existence of multidimensional coincidence point and common fixed point results, which generalize and improve fixed point results of Gupta and Kunwar [Fixed Point Theory and Application (2016), 2016:51]. We also give an example to support our main result.

 

REFERENCES

M. Abbas, B. Ali, and Y. I. Suleiman, “Generalized coupled common fixed point results in partially ordered A-metric spaces,” Fixed Point Theory Appl., vol. 64, 2015.
M. Abbas, M. A. Khan, and S. Radenovic,“Common coupled fixed point theorems in cone metric spaces for w-compatible mappings,” Appl. Math. Comput., vol. 217, no. 1, pp.195-202, 2010.
V. Berinde, and M. Borcut,“Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces,” Nonlinear Anal., vol. 74, pp. 4889-4897, 2011.
M. Berzig, and B. Samet,“An extension of coupled fixed points concept in higher dimension and applications,” Comput. Math. Appl., vol. 63, no.8, pp. 1319-1334, 2012.
L. Ciric, “Solving the Banach fixed point principle for nonlinear contractions in probabilistic metric spaces,” Nonlinear Anal., vol. 72, pp. 2009-2018, 2010.
JX. Fang,“Common fixed point theorems of compatible and weakly compatible maps in Menger spaces,” Nonlinear Anal. Vol. 71, pp. 1833-1843, 2009.
JX. Fang,“On φ-contractions in probabilistic and fuzzy metric spaces,” Fuzzy Sets Syst., vol. 267, pp. 86-99, 2015.
A. George, and P. Veeramani, “On some results in fuzzy metric spaces,” Fuzzy Sets Syst., vol. 64, pp. 395-399, 1994.
T. Gnana-Bhaskar, and V. Lakshmikhantham,“Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Anal., vol. 65, no. 7, pp. 1379-1393, 2006.
D. Guo, V. and Lakshmikantham, “Coupled fixed points of non linear operators with applications,” Non linear Anal., vol. 11, pp. 623-632, 1987.
V. Gupta, and A. Kunwar, “V-Fuzzy metric space and related fixed point theorems,” Fixed Point Theory and Applications, vol. 51,2016.
O. Hadzic, “Fixed point theorems for multi-valued mappings in probabilistic metric spaces,” Mat. Vesn., vol. 3, pp. 125-133, 1979.
X. Q. Hu, M. X. Zheng, B. Damjanovic, and X. F. Shao, “Common coupled fixed point theorems for weakly compatible mappings in fuzzy metric spaces,” Fixed Point Theory Appl., vol. 220, 2013.
J. Jachymski,“On probabilistic φ-contractions on Menger spaces,” Nonlinear Anal., vol. 73, pp. 2199-2203, 2010.
G. Jungck, and B. E. Rhoades,“Fixed points for set valued functions without continuity,” Indian J. Pure Appl. Math., vol. 29, pp. 227-238, 1998.
E. Karapmar, “Quadruple fixed point theorems for weak Φ-contractions,” ISRN Math. Anal., 2011.
I Kramosil, and J. Michalek, “Fuzzy metric and statistical metric spaces,” Kybernetika, vol. 11, pp. 336-344, 1975.
J. Martinez-Moreno, A. Roldan, C. Roldan, and Y.J. Cho, “Multi-dimensional coincidence point theorems for weakly compatible mappings with the CLRg property in (fuzzy) metric spaces,” Fixed Point Theory and Applications, vol. 53, 2015.
A. Roldan, J. Martinez-Moreno, C. Roldan, and E. Karapinar, “Some remarks on multidimensional fixed point theorems,” Fixed Point Theory, vol. 15, no. 2, pp. 545-558, 2014.
A. Roldan, J. Martinez-Moreno, and C. Roldan,“Multidimensional fixed point theorems in partially ordered complete metric spaces,” J. Math. Anal. Appl., vol. 96 pp. 536-545, 2012.
A. Roldan, J. Martinez-Moreno, C. Roldan, and Y. J. Cho, “Multidimensional coincidence point results for compatible mappings in partially ordered fuzzy metric spaces,” Fuzzy Sets Syst. , vol. 251, no. 16), pp. 71-82, 2014.
B. Schweizer, and A. Sklar,“Probabilistic metric space,” Elsevier, New York, 1983.
S. Sedghi, I. Altun, and N. Shobe,“Coupled fixed point theorems for contractions in fuzzy metric spaces,” Non linear Anal., vol. 72, pp. 1298-1304, 2010.
S. Sedghi, N. Shobe, and A. Aliouche, “A generalization of fixed point theorems in S-metric spaces,” Mat. Vesn., vol. 64, no. 3, pp. 258-266, 2012.
G. Sun, and K. Yang, “Generalized fuzzy metric spaces with properties,” Res. J. Appl. Sci., vol. 2, pp. 673-678, 2010.
S. Wang, “Coincidence point theorems for G-isotone mappings in partially ordered metric spaces,” Fixed Point Theory and Applications, vol. 96, 2013.
J. Z. Xiao, X. H. Zhu, and Y. F. Cao, “Common coupled fixed point results for probabilistic φ-contractions in menger spaces,” Nonlinear Anal. Theory Methods Appl., vol. 74, pp. 4589-4600, 2011.